# SDR DALA13024650952

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1105-1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING RUB STRIPS STA Y=1105 AND 1119 IN REF NRC 664 ACFT ZONE 50. (REF 673, ZONE 50)  STA. Y= 1105 DUE TO EXCESSIVE CORROSION AREA WAS REPAIRED AND DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-04, FIG 57, 51-10-3 PAR 21 AND 14 STA Y=1119 CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26 AND WAS ATTENDED WITH ER/A 514786-14 REV ORIG  RII COMPLETED BY INSPECTOR AIG 200800734 ID DELTA 298092 ASSOCIATED ER/A 51-478614 ADDED FOR AC 0952.
